# SDR IPXA2014080483847

- Difficulty date: July 16, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 30,030 hours, 14,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N66031
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C9S1, AFT CARGO DOOR WEB, INNER SURFACE HAS CORROSION IN FOUR LOCATIONS.  ACCOMPLISHED REPAIR IAW EA 757-5230-27-A2136 AND EO B757-5230-55113-A AND RCD 030651.
